# SDR ASAA2019012727932

- Difficulty date: January 27, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,361 hours, 6,317 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO 16R AT APPROX 100 FT AGL, AIRCRAFT BEGAN DRIFTING LEFT AT APPROX 50 FT AGL DURING FLARE AIRCRAFT WAS CORRECTING RIGHT TO CENTER LINE DURING FLARE THE AIRCRAFT AGAIN BEGAN DRIFTING LEFT APPROX A FUSELAGE WIDTH AND MOVING FURTHER LEFT WHEN I DISENGAGE A/P A/T AND MANUALLY CORRECTED TO CENTERLINE NO APPROACHED WARN WAS OBSERVED. GROUNDED - YES. A/C CKD AND RELEASED PER MEL 22-20B AUTOLAND SYSTEM INOP ALSO MEL 22-99B CAT III AUTOLAND NOT AUTH DUE TO INOP EQUIP AND MEL 22-99C. PERFORMED DFCS OPS TEST IAW AMM 22-11-00-740-801. FOUND MESSAGE MSG 22-11174 STABILIZER POSITION SENSOR PROBLEM. OVERALL DUAL TEST RESULT. TEST FAILED SUSPECT LRU SHOWS 'STAB POS SEN-2 FCC-B'. CONTINUED ON T/S, UNABLE TO DUPLICATE PREVIOUS FINDING - PERFORMED STABILIZER RIGGING TEST PER AMM 22-11-00-820-805 AND DFCS LIBRARY TESTS 30, 32, AND 35 PER AMM 22-11-00-740-806 - ALL TESTS PASS WITH NO FAULTS. ACCOMPLISHED LLM MAINTENANCE TEST FOR INBOUND CONDITION RELATED TO AUTOLAND PER AMM 22-00-01-730-807 AND MAINTENANCE TEST FOR MEL 22-99C PER AMM 22-00-01-730-803 - ALL TESTS PASS. ALSO PERFORMED HGS SYSTEM TEST PER HGS SMM 34-36-00 - ALL TESTS PASS.
